MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS
Model Number ZCU600
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Blurred Vision (2137); Visual Impairment (2138); Posterior Capsule Opacification (4807)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Section b3: date of event: unknown/not provided.The best estimate date is on or prior to feb 12, 2026.Section d6a: if implanted; give date: unknown/ requested but not provided.Section d6b: if explanted; give date: unknown/ requested but not provided.Section h3: the device was not returned for evaluation as it was discarded; therefore, a failure analysis of the complaint device cannot be completed.A review of records including device history and complaint trending will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.Attempts have been made to obtain missing information; however, to date, the information has not been provided.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that a non-preloaded toric monofocal intraocular lens (iol) was explanted after the patient experienced worsened visual acuity following cataract surgery, despite best correction in both eyes (ou).Although the patient¿s manifest refraction was close to plano, visual acuity remained worse than pre-operative levels.Post-operative examination demonstrated acceptable clinical findings in both eyes, with the iols well positioned and only minimal posterior capsular opacification (pco).Repeat corneal topography showed irregular astigmatism.Lamellar keratectomy with mitomycin-c (mmc) was discussed as a treatment option, including the potential for refractive changes and the possible future need for glasses or contact lenses.The patient elected to proceed with keratectomy.Following the procedure, a refractive change occurred, and the patient subsequently chose to undergo an iol exchange.No patient harm was reported.No further information was provided.

Brand Name
TECNIS IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key24551439
Report Number3012236936-2026-000063
Device Sequence Number21183287
Product Code HQL
UDI-Device Identifier05050474665286
UDI-Public(01)05050474665286(17)260927
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/27/2026
Device Model NumberZCU600
Device Catalogue NumberZCU600U110
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2026
Initial Report FDA Received Date03/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/27/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
1MTEC30-12 AND PLATINUM IOL INSERTER.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexMale